info:eu-repo/semantics/openAccessKarakuş, SevdaDemirci, Kamil2014-08-112014-08-112010Karakuş, S., Demirci, K. "Matrix Summability and Korovkin Type Approximation Theorem on Modular Spaces". Acta Mathematica Universitatis Comenianae. Vol. LXXIX, 2(2010), pp. 281-292.http://www.emis.de/journals/AMUC/_vol-79/_no_2/_karakus/karakus.pdfhttps://hdl.handle.net/11486/268In this paper, using a matrix summability method we obtain a Korovkin type approximation theorem for a sequence of positive linear operators defined on a modular space.enPositive linear operatorsModular spaceMatrix summabilityKorovkin theoremMatrix Summability and Korovkin Type Approximation Theorem on Modular SpacesArticle2-s2.0-78149257111WOS:000434725100014